MathSciNet Relay Station
MathSciNet bibliographic data
MR737964 35L50 (35L05)
Greenberg, J. M.; Li, Ta Tsien The effect of boundary damping for the quasilinear wave equation. J. Differential Equations 52 (1984), no. 1, 66–75.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement